About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2013 (2013), Article ID 259470, 7 pages
http://dx.doi.org/10.1155/2013/259470
Research Article

Convergence Theorems for Common Fixed Points of a Finite Family of Relatively Nonexpansive Mappings in Banach Spaces

1Department of Mathematics, Zhejiang Normal University, Zhejiang 321004, China
2Department of Mathematics, Nanjing University, Nanjing 210093, China

Received 15 January 2013; Accepted 18 February 2013

Academic Editor: Yisheng Song

Copyright © 2013 Yuanheng Wang and Weifeng Xuan. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. S. Reich, “A weak convergence theorem for the alternating method with Bregman distances,” in Theory and Applications of Nonlinear Operators of Accretive and Monotone Type, A. G. Kartsatos, Ed., vol. 178 of Lecture Notes in Pure and Appl. Math., pp. 313–318, Dekker, New York, NY, USA, 1996. View at Zentralblatt MATH · View at MathSciNet
  2. D. Butnariu, S. Reich, and A. J. Zaslavski, “Asymptotic behavior of relatively nonexpansive operators in Banach spaces,” Journal of Applied Analysis, vol. 7, no. 2, pp. 151–174, 2001. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  3. D. Butnariu, S. Reich, and A. J. Zaslavski, “Weak convergence of orbits of nonlinear operators in reflexive Banach spaces,” Numerical Functional Analysis and Optimization, vol. 24, no. 5-6, pp. 489–508, 2003. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  4. X. Qin, T. Wang, and S. Y. Cho, “Hybrid projection algorithms for asymptotically strict quasi-ϕ-pseudocontractions,” Abstract and Applied Analysis, vol. 2011, Article ID 142626, 13 pages, 2011. View at Publisher · View at Google Scholar · View at MathSciNet
  5. W. Xu and Y. Wang, “Strong convergence of the iterative methods for hierarchical fixed point problems of an infinite family of strictly nonself pseudocontractions,” Abstract and Applied Analysis, vol. 2012, Article ID 457024, 11 pages, 2012. View at Zentralblatt MATH · View at MathSciNet
  6. Y. Yao, M. A. Noor, and Y.-C. Liou, “Strong convergence of a modified extragradient method to the minimum-norm solution of variational inequalities,” Abstract and Applied Analysis, vol. 2012, Article ID 817436, 9 pages, 2012. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  7. Y. Wang, “Strong convergence theorems for asymptotically weak G-pseudo- contractive nonself mappings with the generalized projection in Banach spaces,” Abstract and Applied Analysis, vol. 2012, Article ID 651304, 11 pages, 2012.
  8. Y. Censor and S. Reich, “Iterations of paracontractions and firmly nonexpansive operators with applications to feasibility and optimization,” Optimization, vol. 37, no. 4, pp. 323–339, 1996. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  9. Y. Su, H. Xu, and X. Zhang, “Strong convergence theorems for two countable families of weak relatively nonexpansive mappings and applications,” Nonlinear Analysis. Theory, Methods & Applications, vol. 73, no. 12, pp. 3890–3906, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  10. S. Matsushita and W. Takahashi, “A strong convergence theorem for relatively nonexpansive mappings in a Banach space,” Journal of Approximation Theory, vol. 134, no. 2, pp. 257–266, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  11. Y. Song, J. I. Kang, and Y. J. Cho, “On iterations methods for zeros of accretive operators in Banach spaces,” Applied Mathematics and Computation, vol. 216, no. 3, pp. 1007–1017, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  12. S. Chang, H. W. J. Lee, C. K. Chan, and J. A. Liu, “Strong convergence theorems for countable families of asymptotically relatively nonexpansive mappings with applications,” Applied Mathematics and Computation, vol. 218, no. 7, pp. 3187–3198, 2011. View at Publisher · View at Google Scholar · View at MathSciNet
  13. G. Cai and S. Bu, “Weak convergence theorems for general equilibrium problems and variational inequality problems and fixed point problems in banach spaces,” Acta Mathematica Scientia B, vol. 33, no. 1, pp. 303–320, 2013. View at Publisher · View at Google Scholar · View at MathSciNet
  14. W. R. Mann, “Mean value methods in iteration,” Proceedings of the American Mathematical Society, vol. 4, pp. 506–510, 1953. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  15. A. Genel and J. Lindenstrauss, “An example concerning fixed points,” Israel Journal of Mathematics, vol. 22, no. 1, pp. 81–86, 1975. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  16. C. E. Chidume and S. A. Mutangadura, “An example of the Mann iteration method for Lipschitz pseudocontractions,” Proceedings of the American Mathematical Society, vol. 129, no. 8, pp. 2359–2363, 2001. View at Publisher · View at Google Scholar · View at MathSciNet
  17. S. Reich, “Weak convergence theorems for nonexpansive mappings in Banach spaces,” Journal of Mathematical Analysis and Applications, vol. 67, no. 2, pp. 274–276, 1979. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  18. K. Nakajo and W. Takahashi, “Strong convergence theorems for nonexpansive mappings and nonexpansive semigroups,” Journal of Mathematical Analysis and Applications, vol. 279, no. 2, pp. 372–379, 2003. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  19. S. Plubtieng and K. Ungchittrakool, “Strong convergence theorems for a common fixed point of two relatively nonexpansive mappings in a Banach space,” Journal of Approximation Theory, vol. 149, no. 2, pp. 103–115, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  20. S. Plubtieng and K. Ungchittrakool, “Strong convergence to common fixed points of two asymptotically nonexpansive mappings,” in Banach and function spaces II, pp. 421–429, Yokohama, Yokohama, Japan, 2008. View at Zentralblatt MATH · View at MathSciNet
  21. C. Martinez-Yanes and H.-K. Xu, “Strong convergence of the CQ method for fixed point iteration processes,” Nonlinear Analysis. Theory, Methods & Applications, vol. 64, no. 11, pp. 2400–2411, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  22. S. Reich, “Review of geometry of banach spaces duality mappings and nonlinear problems by loana cioranescu,” American Mathematical Society, vol. 26, no. 2, pp. 367–370, 1992. View at Publisher · View at Google Scholar · View at MathSciNet
  23. C. Klin-eam, S. Suantai, and W. Takahashi, “Strong convergence of generalized projection algorithms for nonlinear operators,” Abstract and Applied Analysis, Article ID 649831, 18 pages, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  24. Y. J. Cho, H. Zhou, and G. Guo, “Weak and strong convergence theorems for three-step iterations with errors for asymptotically nonexpansive mappings,” Computers & Mathematics with Applications, vol. 47, no. 4-5, pp. 707–717, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet